# SDR 7C7A20150914085

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 34,871 hours, 37,115 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 85770001015
- Part serial: FI129
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & DISBAND DAMAGE TO LT INBD SPOILER AT THREE LOCATIONS.  REPAIRED IAW 8-57-7077.
